Items where Author is "Böhm, Gabriella Eszter"
Group by: Item Type | No Grouping Number of items: 18. Böhm, Gabriella Eszter (2021) Maschke type theorems for Hopf monoids. THEORY AND APPLICATIONS OF CATEGORIES, 36. pp. 9-47. ISSN 1201-561X Böhm, Gabriella Eszter (2019) The formal theory of multimonoidal monads. THEORY AND APPLICATIONS OF CATEGORIES, 34 (12). pp. 295-348. ISSN 1201-561X Böhm, Gabriella Eszter (2017) Hopf polyads, Hopf categories and Hopf group monoids viewed as Hopf monads. THEORY AND APPLICATIONS OF CATEGORIES, 32. pp. 1229-1257. ISSN 1201-561X Böhm, Gabriella Eszter and Lack, S. (2017) A simplicial approach to multiplier bimonoids. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 24 (1). pp. 107-122. ISSN 1370-1444 Böhm, Gabriella Eszter and Lack, S. (2016) Hopf comonads on naturally Frobenius map-monoidales. JOURNAL OF PURE AND APPLIED ALGEBRA, 220 (6). pp. 2177-2213. ISSN 0022-4049 Böhm, Gabriella Eszter and Lack, S. (2015) Multiplier bialgebras in braided monoidal categories. JOURNAL OF ALGEBRA, 423. pp. 853-889. ISSN 0021-8693 Böhm, Gabriella Eszter and Gomez-Torrecillas, J. and Lopez-Centella, E. (2015) Weak multiplier bialgebras. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 367 (12). pp. 8681-8721. ISSN 0002-9947 Böhm, Gabriella Eszter (2015) Yetter-Drinfeld modules over weak multiplier bialgebras. ISRAEL JOURNAL OF MATHEMATICS, 209 (1). pp. 85-123. ISSN 0021-2172 Böhm, Gabriella Eszter (2014) Comodules over weak multiplier bialgebras. INTERNATIONAL JOURNAL OF MATHEMATICS, 25 (5). ISSN 0129-167X Böhm, Gabriella Eszter and Gómez-Torrecillas, J. and López-Centella, E. (2014) On the category of weak bialgebras. JOURNAL OF ALGEBRA, 399. pp. 801-844. ISSN 0021-8693 Chen, Y. Y. and Böhm, Gabriella Eszter (2014) Weak bimonoids in duoidal categories. JOURNAL OF PURE AND APPLIED ALGEBRA, 218 (12). pp. 2240-2273. ISSN 0022-4049 Böhm, Gabriella Eszter and Gómez-Torrecillas, J. (2013) Bilinear factorization of algebras. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 20 (2). pp. 221-244. ISSN 1370-1444 Böhm, Gabriella Eszter and Gomez-Torrecillas, J. (2013) Firm Frobenius monads and firm Frobenius algebras. SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE. BULLETIN MATHEMATIQUE, 56 (3). pp. 281-298. ISSN 1220-3874 Böhm, Gabriella Eszter and Chen, Y. and Zhang, L. (2013) On Hopf monoids in duoidal categories. JOURNAL OF ALGEBRA, 394. pp. 139-172. ISSN 0021-8693 Böhm, Gabriella Eszter and Gomez-Torrecillas, J. (2013) On the double crossed product of weak Hopf algebras. CONTEMPORARY MATHEMATICS, 585. pp. 153-173. ISSN 0271-4132 Szlachányi, Kornél and Bálint, Imre and Böhm, Gabriella Eszter and Vecsernyés, Péter (2012) Algebrai módszerek kvantumtérelméleti modellekben = Algebraic methods in models of quantum field theory. Project Report. OTKA. Böhm, Gabriella Eszter (2011) Nem kommutatív Galois elmélet = Non-commutative Galois theory. Project Report. OTKA. Vecsernyés, Péter and Balog, János and Böhm, Gabriella Eszter and Fehér, László Gyula and Hegedűs, Árpád and Szlachányi, Kornél and Zimborás, Zoltán (2007) Alacsony dimenziós kvantumtérelméleti modellek vizsgálata = Investigations in low dimensional quantum field theory. Project Report. OTKA. |